# SDR WLDA2004113

- Difficulty date: October 14, 2004
- Submitted: December 23, 2004
- Operation: Air carrier
- Aircraft: N271
- Make and model: Doug MD-11
- Aircraft serial: 48518
- Engine: Pwa PW4462
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin Panel
- Part number: ARB1568503
- Condition: Dented
- Location: Lt Wing Nr1slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2C+12A CHECK, FOUND 2EA SHARP DENT ON LT WING NR 1 SLAT UPPER SKIN PANEL LOCATED AT STA XIS 240.  REPAIRED DAMAGE AREA PER EGAT EI W2004A 57B-564 REV 00(MD-11 SRM VOL.I 57-10-00 FIG 33 SHEET 6 AND 7).  SLAT OPERATION AND CONDITION CHECK SATISFACTORY.
